# SDR VTZA97306

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Ttl Valve
- Part number: 98959411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

FLT 6504 - ROA-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE WOULD ONLY MAKE 80 PERCENT TORQUE.  AIRCRAFT LANDED AT ROA AND WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND DEFERRED NR 1 TTL, DMI 49601, MEL 76-2.  MAINTENANCE CLOSED DMI 49601, ON 6-2-97, BY REMOVING AND REPLACING TTL VALVE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
